# SDR CA150914009

- Difficulty date: August 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 797 hours
- Engine: Pwc PW207D
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: 726800
- Condition: Cracked
- Location: Oil Cooler
- Part time: 415 hours
- Component: Oil Cooler Assy
- Component part number: 429065012101
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HIGHER THAN NORMAL ENGINE OIL TEMPERATURE.  BYPASS VALVE REMOVED FOR INSPECTION AND FOUND TO BE CRACKED.
